• search
For Quick Alerts
ALLOW NOTIFICATIONS  
For Daily Alerts

Brit woman becomes blind after taking Tamiflu

By Super Admin
|

Washington, Jan 22 (ANI): A 19-year-old woman has lost her vision after taking Tamiflu.

A National Health Services helpline advised Samantha Millard to take the medication, and within 72 hours Millard was in the hospital on life support.

Millard, from Bicester in Oxfordshire, England, has developed Stevens-Johnson syndrome that causes skin to peel off.

She is also suffering from toxic epidermal necrolysis syndrome, which has made her visually impaired.

Tests have revealed she never had the H1N1 virus.

According to the doctors, it could take up to two years for Millard to recover, and they are not sure if her eyesight will return.

"It's hard," Fox News quoted Millard as saying.

"I can't bathe myself, I can't dress myself, I can't watch films and I can't read books," she added. (ANI)

For Daily Alerts
Get Instant News Updates
Enable
x
Notification Settings X
Time Settings
Done
Clear Notification X
Do you want to clear all the notifications from your inbox?
Settings X
X
We use cookies to ensure that we give you the best experience on our website. This includes cookies from third party social media websites and ad networks. Such third party cookies may track your use on Oneindia sites for better rendering. Our partners use cookies to ensure we show you advertising that is relevant to you. If you continue without changing your settings, we'll assume that you are happy to receive all cookies on Oneindia website. However, you can change your cookie settings at any time. Learn more